# SDR GTIA2024080938305

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 21,927 hours, 9,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT APPROX 15,000 FT  SMELLED A SLIGHT BURNING PLASTIC / RUBBER SMELL CALLED FA'S AND  REPORTED THE SAME SMELL IN THE BACK HALF OF THE CABIN. I BEGAN RUNNING REMOVAL OF SMOKE/FUMES CHECKLIST AND SMELL SEEMED TO DISIPATE IN COCKPIT. DURING LANDING RECEIVED ENG 1 REVERSER FAULT. AFTER LANDING WE NOTICED FWD CABIN RECIRC FAN IN AMBER ON COND SD PAGE SO I SELECTED CABIN FANS OFF THEN CABIN CREW REPORTED SMELL DISSIPATED. ( CABIN FANS )-PERFORMED INSP. IAW AMM 21-63-00 NO DEFECTS NOTED AT THIS TIME OTHER THAN THE CABIN FANS (15HG) REF ITEM 2 AND REF LP 3341119-1 FOR ENG #1 REVERSER FAULT
